# SDR BSYA2012001

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N1058N
- Make and model: Cessna 208B
- Aircraft serial: 208B0347
- Aircraft time: 10,835 hours, 10,818 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: C6610640237RX
- Part serial: T2995
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL OUT OF DPA, PILOTS AIRSPEED INDICATOR INOPERATIVE.  PILOT ABORTED TAKEOFF AND RETURNED TO RAMP.  AVIONICS SHOP REPLACED DEFECTIVE AIRSPEED INDICATOR, OPERATIONAL CHECK NORMAL.
